Share on Facebook Tweet on Twitter Share on LinkedIn Share by email
Expander graphs based on GRH with an application to elliptic curve cryptography

David Jao, Stephen D. Miller, and Ramarathnam Venkatesan

Details

Publication typeArticle
Published inJournal of Number Theory
URLhttp://www.sciencedirect.com/science/article/B6WKD-4VP177K-1/2/163a1a50225294d21e7c760c4f6317de
Pages1491 - 1504
Volume129
Number6
> Publications > Expander graphs based on GRH with an application to elliptic curve cryptography